WoRMS source details

Pojmańska, T. (2008). Family Mesocoeliidae Dollfus, 1929. In: Bray, R. A.; Gibson, D. I.; Jones, A. (Eds). Keys to the Trematoda. Volume 3. Wallingford, CAB International and the Natural History Museum, pp. 261–263.
393345
Pojmańska, T.
2008
Family Mesocoeliidae Dollfus, 1929. In: Bray, R. A.; Gibson, D. I.; Jones, A. (Eds).
Keys to the Trematoda. Volume 3.
Wallingford, CAB International and the Natural History Museum, pp. 261–263.
Publication
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2021-01-22 09:59:29Z
created

Mesocoeliidae Faust, 1924 (identification resource)
Mesocoelium Odhner, 1910 (identification resource)